# SDR DALA2019032501937

- Difficulty date: March 23, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 56,147 hours, 18,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 LENS MISSING AT DOOR 3LOCATION. EXIT SIGN MOUNTED ON CEILING. CORRECTIVE ACTION: REATTACHED EXIT SIGN CHECK NORMAL. (0998630)
